Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Jul 27, 2021, 1:28 AM CDT for Sheboygan County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2021, 1:28 AM CDT (06:28 UTC)
- Expired
- Jul 27, 2021, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 83 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2073 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
810
WWUS83 KMKX 270628
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
128 AM CDT Tue Jul 27 2021
WIZ051-052-270715-
Sheboygan-Fond Du Lac-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FOND DU
LAC AND SHEBOYGAN COUNTIES...
At 126 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles east of Two Creeks to 6 miles
northeast of Rosendale. Movement was southeast at 50 mph.
Northerly Wind gusts of 30 to 40 mph are possible with these storms.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Southern Lake
Winnebago, Greenbush, Mount Calvary, Cascade, Adell, Waldo, St.
Cloud, Glenbeulah, Haven, Johnsonville and Calvary.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4357 8779 4354 8779 4354 8796 4389 8843
4389 8840 4394 8840 4394 8817 4389 8816
4389 8774 4381 8773 4376 8770 4368 8770
TIME...MOT...LOC 0626Z 298DEG 43KT 4427 8736 4388 8859
$$
GEHRINGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:43 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 26, 9:43 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 943 PM CDT Mon Jul 26 2021 .UPDATE... (Issued 943 PM CDT Mon Jul 26 2021) Line of strong/severe convection in northwest Wisconsin should gradually shift southeast overnight, gradually weakening as it encounters more mean layer CIN and less mean layer CAPE. Some remnants of this activity may reach the northern counties later tonight and linger into Tuesday morning before dissipating. The best chances for convection later Tuesday afternoon into Tuesday night will be west of the area, closer to the stalled frontal boundary and related low level frontogenesis response. Will have to watch if a storm or two develops there and shifts east southeast into the southwestern parts of the area, as mean layer CAPE and deep layer bulk shear values would support a strong/severe storm. Highs today reached into the upper 80s to lower/middle 90s across the area, with 925 mb temperatures of around 25 to 26 degrees Celsius. These values should be in the 23 to 25 degree Celsius range on Tuesday, which may keep highs a little lower. Still, upper 80s east to lower 90s west seem reasonable. Heat index values should be in the lower to middle 90s inland. Lake breeze in the afternoon should develop and limit highs near the lake. Wood && .SHORT TERM... (Issued 232 PM CDT Mon Jul 26 2021) Tonight through Tuesday night: A very warm afternoon is underway today, with temperatures across the area in the upper 80s to low 90s, with a few mid 90s near the lakeshore. Thankfully, deep low level mixing has allowed some of the drier air in the low levels of the atmosphere to make it down to the surface, which has kept humidity and heat indices in check. Heading into tonight we will be keeping a close eye on northern Wisconsin and Minnesota, where strong to severe thunderstorms are expected to develop late this afternoon into this evening. These will eventually congeal into a broken line of convection and push southeast into central Wisconsin during the overnight hours. Thermodynamics will become increasingly hostile with southward extent, with increasing amounts of low level dry air and warmer temps in the 900-700 MB layer. As a result, would expect these storms to dissipate fairly rapidly as they reach central Wisconsin early tomorrow morning. Could see a few showers/storms make it as far south as I-94 before they completely dissipate tomorrow morning, but much of the area will likely end up remaining dry. Any convection that does make it into the forecast area will have the potential of producing gusty winds, though severe weather is not expected. Remnant outflow from the overnight/early morning convection may then serve as a focus for additional development Tuesday afternoon and evening, especially over west-central Wisconsin. These storms (should they even develop) will slide southeast during the evening hours, possibly impacting areas west of I-39/90. Again, however, thermo will not be especially favorable, and would expected a fairly rapid diminishing trend during the evening hours. Boxell && .LONG TERM... (Issued 232 PM CDT Mon Jul 26 2021) Wednesday through Monday: Wednesday will be another hot and humid day with upper 80s and low 90s expected for most of the area. By late afternoon or early evening, thunderstorms are expected to develop along a synoptic cold front as it pushes into northern Wisconsin. These are expected to quickly grow into a linear complex, and push southeast across most/all of the state Wednesday evening into Wednesday night. Given the dry air just off the deck, it looks like winds will be the main threat by far, with the potential for some significant wind gusts given the magnitude of instability ahead of the line. That front will push through the area late Wednesday night or early Thursday, with precipitation likely ending Thursday morning. Cooler and less humid air builds in behind the front for Thursday and especially Friday. We may see a brief warm up Saturday before another front late Saturday or Sunday brings a reinforcing shot of cooler and less humid weather for early next week. Boxell && .AVIATION... (Issued 943 PM CDT Mon Jul 26 2021) VFR conditions are expected tonight into Tuesday evening across area terminals. Line of storms in northwest Wisconsin should weaken overnight into Tuesday morning, with remnant showers/few storms possibly reaching Sheboygan during this time. Some middle to high clouds should move south through the area later tonight into Tuesday morning. A few storms may affect areas southwest of Madison later Tuesday afternoon and night, but confidence is rather low at this time. Otherwise, light southwest winds overnight should pick up a bit on Tuesday across the area. Lake breeze should develop in the afternoon and may affect terminals near the lake with southeast winds. Winds will become light again Tuesday night. Some diurnal cumulus clouds should develop in the afternoon, with some high clouds moving through at times. Wood && .MARINE... (Issued 232 PM CDT Mon Jul 26 2021) Winds will remain southerly today into this evening across the lake. A front will start to move south tonight and on Tuesday, which will turn winds more northerly for a time across the northern third or so of the lake. Several rounds of thunderstorms are also expected. A stronger front will then push down the lake Wednesday and Wednesday night, bringing additional thunderstorms to the waters. Gusty north winds expected on Thursday behind the front. Building waves over the southern half of the lake on Thursday will likely necessitate a Small Craft Advisory for the nearshore waters. Boxell && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 26, 2:58 PM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 258 PM CDT Mon Jul 26 2021 WIZ046-047-051-052-056>060-062>072-272000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 258 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There will be slight chances for storms in central Wisconsin late tonight and early Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A few thunderstorms will be possible Tuesday morning north of I-94. There will be a very limited chance for a few additional thunderstorms Tuesday evening west of I-39/90. Better chances for thunderstorms will arrive Wednesday evening into Wednesday night as a complex of storms pushes south from northern Wisconsin. Strong wind gusts will be possible with these storms. Heat indices will approach the upper 90s on Tuesday and Wednesday, especially west of Madison. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-272000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 258 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight There will be slight chances for storms in the Sheboygan nearshore waters late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Thunderstorm chances continue Tuesday through Wednesday night. Some strong to severe thunderstorms will be possible Wednesday night. Building waves may require a Small Craft Advisory on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-272000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 258 PM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms will be likely overnight tonight over the northern end of the lake. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be additional thunderstorm chances across the entire Lake for Tuesday through Thursday. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 27, 1:28 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
128 AM CDT Tue Jul 27 2021
WIZ051-052-270715-
Sheboygan-Fond Du Lac-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FOND DU
LAC AND SHEBOYGAN COUNTIES...
At 126 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles east of Two Creeks to 6 miles
northeast of Rosendale. Movement was southeast at 50 mph.
Northerly Wind gusts of 30 to 40 mph are possible with these storms.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Southern Lake
Winnebago, Greenbush, Mount Calvary, Cascade, Adell, Waldo, St.
Cloud, Glenbeulah, Haven, Johnsonville and Calvary.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4357 8779 4354 8779 4354 8796 4389 8843
4389 8840 4394 8840 4394 8817 4389 8816
4389 8774 4381 8773 4376 8770 4368 8770
TIME...MOT...LOC 0626Z 298DEG 43KT 4427 8736 4388 8859
GEHRINGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:13 AM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 27, 8:43 AM CDT | Special Weather Statement | MKX | Sauk | 47 min |
| Jul 27, 9:16 AM CDT | Special Marine Warning | MKX | 59 min | |
| Jul 27, 9:27 AM CDT | Special Marine Warning | MKX | 63 min | |
| Jul 27, 10:04 AM CDT | Special Weather Statement | MKX | Washington | 41 min |
| Jul 27, 10:13 AM CDT | Special Marine Warning | MKX | 32 min | |
| Jul 27, 10:17 AM CDT | Special Weather Statement | MKX | Ozaukee | 13 min |
| Jul 27, 10:23 AM CDT | Special Marine Warning | MKX | 29 min | |
| Jul 27, 10:30 AM CDT | Special Weather Statement | MKX | Milwaukee, Ozaukee, Washington | 45 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.